# SDR YYFA20130404001

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,001 hours, 41,458 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN FLOW LIGHT CAME ON AT FL350 CABIN STARTED TO CLIMB UNABLE TO CONTROL CABIN IN MANUAL.  DESCEND TO FL280 CABIN STABLE AND STARTED TO DESCEND.
